# SDR MZZA97044

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Part number: 6521631261
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - LP NR 826613.  ULTRASONIC BOND INSPECTION CUT OUT AND FOUND DELAMINATION ON LEFT TRAILING EDGE FOREFLAP (OTBD) AT TWO AREAS APPROXIMATELY 23 INCHES AND 6 INCHES LONG.  REFER TO NDT REPORT NR FAA 1024.  ITEM REMOVED AND SENT TO WORK SHOP.  REPAIRED IAW SRM 51-40-6.  REINSTALLED PER MM 27-50-1.  OPS CHECK GOOD.  (X)
